Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Rebif Shots

Posted Nov 10 2008 4:44pm
I take my rebif shots three times a week and every Monday, Wednesday and Friday I dread when it's time to take that shot!
Sometimes the shot can be very painful to me, while at other times I barely feel the shot. There are some who say they have pain with every shot.
Other side effects from Rebif are flu like symtoms, headaches and red marks on your body from the shots. Unfortunately, I've experienced them all. I find that if I take my shots at night, I can sleep off the side effects. The few times I've taken my shots during the day, I was definitely sick with flu like symtoms.
I've been taking rebif for over four years now and I have to say that it has not been all bad. It's my choice of shots that are currently out thee for MS and I've learned to live with it!

Posted with LifeCast
Post a comment
Write a comment:

Related Searches